Deterministic polynomial factoring and association schemes

Arora, Manuel and Ivanyos, Gábor and Karpinski, Marek and Saxena, Nitin (2014) Deterministic polynomial factoring and association schemes. LONDON MATHEMATICAL SOCIETY JOURNAL OF COMPUTATION AND MATHEMATICS, 17 (1). pp. 123-140. ISSN 1461-1570 10.1112/S1461157013000296


Download (430kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 11 Feb 2015 15:27
Last Modified: 16 Feb 2016 19:02

Update Item Update Item